# SDR SWAA2025092616871

- Difficulty date: September 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER PLATE (2EA) OF THRESHOLD SCUFF PLATE AT AFT CARGO COMPARTMENT.  REPLACED CORNER PLATE (2EA) OF THRESHOLD SCUFF PLATE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; ITEM 9 AND DWG 453A2611; SHEET 1; REV C.
